# SDR ASOA06218

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Rod
- Condition: Detached
- Location: Lt Engine
- Component: Cowling
- Component part number: 6002190121
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT, WHEN CREW ATTEMPTED TO REDUCE POWER, THE LT ENGINE THRUST LEVER WOULD NOT MOVE.  THE CREW COMPLIED WITH QRH PROCEDURES, DECLARED AN EMERGENCY AND SHUTDOWN THE LT ENGINE.  AC DIVERTED AND PERFORMED A SINGLE ENGINE LANDING, SAFELY.  MAINTENANCE FOUND THE LT ENGINE COWLING STAY ROD STUCK ON THE THROTTLE CONTROL, REMOVED THE STAY ROD FROM THROTTLE CONTROL AND RAN THE ENGINES.  ALL OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
